# SDR SWAA2022082937375

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** FWD CABIN WET AREA L1 DOOR LOWER SILL INNER CHORD AFT SLIDE LATCH FITTING FASTENERS HOLES / [01] REMOVED CORROSION ON LATCH FITTING AT FWD CABIN WET AREA L1 DOOR LOWER SILL INNER CHORD AFT SLIDE PER B737-700 SRM 51-10-02-0G-0.;[02] VERIFIED 1;[03] ADD TO STEP 1. EXFOLIATED CORROSION FOUND AROUND FASTENER HOLES;[04] VERIFIED 3. OK TO INSTALL NEW TIEDOWN( LATCH FITTING);[05] INSTALLED NEW TIEDOWN ( LATCH FITTING ) AT FWD CABIN WET AREA L1 DOOR LOWER SILL INNER CHORD AFT SLIDE FITTING PER B737-700 SRM 51-40-02-0G-0.;[06] VERIFIED 5
